Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 263, NWS Shreveport, LA

August 8, 2012McCurtain County, Oklahoma

NWS Shreveport, LA issued this severe thunderstorm warning at Aug 8, 2012, 3:20 PM CDT for McCurtain County, Oklahoma. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2012, 3:20 PM CDT (20:20 UTC)
Expired
Aug 8, 2012, 4:15 PM CDT
In force
55 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

County McCurtain County, OK

The radar

The Western Arkansas radar (KSRX), 100 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 8.3 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2012-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2782 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2012-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2782 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
818 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

173 
WUUS54 KSHV 082020
SVRSHV
OKC089-082115-
/O.NEW.KSHV.SV.W.0263.120808T2020Z-120808T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
320 PM CDT WED AUG 8 2012

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN MCCURTAIN COUNTY IN SOUTHEAST OKLAHOMA...

* UNTIL 415 PM CDT

* AT 316 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  WATSON...OR 20 MILES SOUTHWEST OF MENA...AND MOVING SOUTHEAST AT 10
  MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  PLUNKETVILLE AND HOCHATOWN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3451 9457 3451 9447 3450 9445 3420 9446
      3419 9447 3413 9473 3451 9482 3452 9476
      3452 9458
TIME...MOT...LOC 2020Z 336DEG 8KT 3443 9453

$$

20
4 follow-up statements
475 
WWUS54 KSHV 082029
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
329 PM CDT WED AUG 8 2012

OKC089-082115-
/O.CON.KSHV.SV.W.0263.000000T0000Z-120808T2115Z/
MCCURTAIN OK-
329 PM CDT WED AUG 8 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR MCCURTAIN COUNTY...

AT 324 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.  THIS STORM WAS LOCATED NEAR WATSON...OR 20 MILES SOUTHWEST OF
MENA...MOVING SOUTHEAST AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PLUNKETVILLE AND HOCHATOWN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 3451 9457 3451 9447 3450 9445 3420 9446
      3419 9447 3413 9473 3451 9482 3452 9476
      3452 9458
TIME...MOT...LOC 2029Z 336DEG 8KT 3441 9452

$$

20
698 
WWUS54 KSHV 082050
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
350 PM CDT WED AUG 8 2012

OKC089-082115-
/O.CON.KSHV.SV.W.0263.000000T0000Z-120808T2115Z/
MCCURTAIN OK-
350 PM CDT WED AUG 8 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR MCCURTAIN COUNTY...

AT 345 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
 THIS STORM WAS LOCATED 8 MILES SOUTH OF WATSON...OR 22 MILES
NORTHWEST OF DE QUEEN...MOVING SOUTHEAST AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HOCHATOWN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 3439 9479 3445 9446 3420 9446 3419 9447
      3413 9473
TIME...MOT...LOC 2050Z 336DEG 8KT 3430 9454

$$

20
315 
WWUS54 KSHV 082101
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
401 PM CDT WED AUG 8 2012

OKC089-082115-
/O.CON.KSHV.SV.W.0263.000000T0000Z-120808T2115Z/
MCCURTAIN OK-
401 PM CDT WED AUG 8 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR MCCURTAIN COUNTY...

AT 358 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
 THIS STORM WAS LOCATED 10 MILES NORTHEAST OF HOCHATOWN...OR 20 MILES
NORTHWEST OF DE QUEEN...MOVING SOUTHEAST AT 10 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 3414 9470 3429 9472 3437 9447 3420 9446
      3419 9447
TIME...MOT...LOC 2101Z 336DEG 8KT 3428 9453

$$

20
043 
WWUS54 KSHV 082107
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
407 PM CDT WED AUG 8 2012

OKC089-082117-
/O.EXP.KSHV.SV.W.0263.000000T0000Z-120808T2115Z/
MCCURTAIN OK-
407 PM CDT WED AUG 8 2012

...THE SEVERE THUNDERSTORM WARNING FOR MCCURTAIN COUNTY WILL EXPIRE
AT 415 PM CDT...

LAT...LON 3414 9470 3429 9472 3437 9447 3420 9446
      3419 9447
TIME...MOT...LOC 2107Z 336DEG 8KT 3427 9452

$$

20

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 2:24 PM CDT, 56 minutes earlier.

Area forecast discussion, Aug 8, 2:24 PM CDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
224 PM CDT WED AUG 8 2012

.DISCUSSION...
CONVECTION FIRING AHEAD AND ALONG A SURFACE BOUNDARY ACROSS EASTERN
OKLAHOMA THIS AFTERNOON. CONVECTION TO LINGER THROUGH THE
OVERNIGHT HOURS AS BOUNDARY REMAINS NEARLY STATIONARY OVERNIGHT.
DAMAGING WINDS AND POSSIBLY SEVERE HAIL THE BIGGEST THREAT WITH
THESE STORMS DURING THE EARLY EVENIGN HOURS. ADDITIONALLY...STORMS
EXPECTED TO DEVELOP ALONG RESIDUAL OUTFLOW BOUNDARIES LEFT BY
DECAYING STORMS. LOW TEMPERATURES TONIGHT FORECAST TO FALL INTO
THE MID 70S.

FRONTAL BOUNDARY TO SHIFT EAST ON THURSDAY. SECONDARY ROUND OF CONVECTION
EXPECTED LATE IN THE AFTERNOON ALONG AND AHEAD OF COOL FRONT.
ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...STRONG STORMS DAMAGING
WINDS POSSIBLE AHEAD OF THE FRONT WEHRE DEWPOINTS ARE FORECAST TO
BE IN THE 70S.

COOL TEMPERATURES TO PUSH SOUTH ACROSS THE FOUR STATE REGION ON FRIDAY AS
CANADIAN HIGH PRESSURE BUILDS BEHIND THE FRONT. WENT A FEW DEGREES
ABOVE GUIDANCE FOR HIGH TEMPERATURES ON SATURDAY AND SUNDAY. FOR
THIS PACKAGE...WENT WITH HIGHS IN THE LOW TO MID 90S.

HIGH TO SHIFT EAST SUNDAY NIGHT ALLOWING GULF MOISTURE TO RETURN
TO THE REGION. TEMPERATURES TO AGAIN EASE BACK INTO THE MID TO
UPPER 90S LATE IN THE FORECAST PERIOD. EXPECT A CHANCE OF SHOWERS
AND THUNDERSTORMS AGAIN ON MONDAY AND TUESDAY AS A SERIES OF WEAK
DISTURBANCE PROGRESS ALONG A PREDOMINANTLY ZONAL UPPER-LEVEL FLOW
REGIME. /05/

&&

.AVIATION...
ONGOING CONVECTION ACROSS SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS
THIS AFTERNOON WILL CONTINUE MOVING AND BUILDING SOUTH INTO
NORTHEAST TEXAS LATER THIS AFTERNOON AND EVENING. EXPECT BRIEF IFR
CIGS AND VSBYS VICINITY OF THE TSTMS...SURFACE WIND GUSTS TO 40 KTS
AND SEVERE TURBULENCE. FOR TONIGHT ACROSS THE MAJORITY OF THE FOUR
STATE REGION...MOSTLY VFR FLIGHT CONDITIONS EXPECTED WITH BRIEFLY
LOWER CONDITIONS VICINITY ISOLATED TSTMS. ALSO...AFTER 09/08Z
EXPECT LOCALIZED MVFR CIGS AND VISIBILITIES IN FOG...WHICH WILL
CONTINUE THROUGH 14Z THURSDAY.  /14/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  78  95  78  95  70 /  40  30  20  20  10
MLU  76  94  75  93  70 /  40  40  30  20  20
DEQ  74  96  71  94  63 /  40  30  20  10  10
TXK  76  95  75  93  67 /  40  30  20  10  10
ELD  76  94  74  93  67 /  40  30  30  20  10
TYR  79  97  77  96  72 /  40  30  20  20  10
GGG  78  96  76  96  70 /  40  30  20  20  10
LFK  76  96  77  97  72 /  30  40  20  30  20

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

05/12
Hazardous weather outlook, Aug 8, 11:46 AM CDT, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1146 AM CDT WED AUG 8 2012

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-091700-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-SABINE TX-
1146 AM CDT WED AUG 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS THE FOUR STATE
AREA THIS AFTERNOON AHEAD OF AN OUTFLOW BOUNDARY MOVING ACROSS
ARKANSAS AND NORTH TEXAS. THUNDERSTORM COVERAGE IS EXPECTED TO BE
MOST ACTIVE LATE THIS AFTERNOON INTO THE EARLY EVENING. ALTHOUGH
WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...ISOLATED INSTANCES OF DAMAGING
WIND GUSTS MAY BE POSSIBLE WITH THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE AREAWIDE
THROUGHOUT THE REMAINDER OF THE WORK WEEK. EXPECT ISOLATED
THUNDERSTORMS THROUGH THE WEEKEND MAINLY SOUTH OF INTERSTATE
20. OTHERWISE...AFTERMOON SHOWERS AND THUNDERSTORMS AGAIN POSSIBLE
ACROSS THE REGION EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS SHOULD NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Special weather statement, Aug 8, 2:07 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
207 PM CDT WED AUG 8 2012

ARZ050-051-082000-
HOWARD-SEVIER-
207 PM CDT WED AUG 8 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 300 PM CDT...FOR THE FOLLOWING
COUNTIES...

IN SOUTHWEST ARKANSAS...
     HOWARD AND SEVIER...

INCLUDING THE FOLLOWING LOCATIONS...
     ATHENS...CORINTH...DIERKS AND UMPIRE...

AT 201 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR UMPIRE...MOVING SOUTHEAST AT 5
MPH.

MOTHBALL SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.

20
Special weather statement, Aug 8, 2:28 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
228 PM CDT WED AUG 8 2012

TXZ136-082030-
SMITH-
228 PM CDT WED AUG 8 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 330 PM CDT...FOR THE FOLLOWING
COUNTY...

IN NORTHEAST TEXAS...
     SMITH...

INCLUDING THE FOLLOWING LOCATIONS...
     LINDALE...

AT 225 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 6 MILES EAST OF LINDALE...OR 11 MILES
NORTH OF TYLER...MOVING EAST AT 10 MPH.

PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

20
Special weather statement, Aug 8, 2:40 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
240 PM CDT WED AUG 8 2012

ARZ072-073-LAZ004-082045-
CLAIBORNE-COLUMBIA-UNION-
240 PM CDT WED AUG 8 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 345 PM CDT...FOR THE FOLLOWING
COUNTIES AND PARISHES...

IN SOUTHWEST ARKANSAS...
     COLUMBIA...
IN SOUTH CENTRAL ARKANSAS...
     UNION...
IN NORTHWEST LOUISIANA...
     CLAIBORNE...

INCLUDING THE FOLLOWING LOCATIONS...
     ATLANTA AND HAYNESVILLE...

AT 238 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR ATLANTA...OR 14 MILES NORTH OF
HOMER...MOVING NORTH AT 10 MPH.

PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

20
Special weather statement, Aug 8, 2:44 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
244 PM CDT WED AUG 8 2012

LAZ013-014-082045-
JACKSON-OUACHITA-
244 PM CDT WED AUG 8 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 345 PM CDT...FOR THE FOLLOWING
PARISHES...

IN NORTH CENTRAL LOUISIANA...
     OUACHITA AND JACKSON...

INCLUDING THE FOLLOWING LOCATIONS...
     CADERVILLE...CHATHAM...EROS...LAPINE AND MINERAL SPRINGS...

AT 242 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 14 MILES SOUTHEAST OF RUSTON...MOVING
NORTHEAST AT 5 MPH.

PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

20
Special weather statement, Aug 8, 3:11 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
311 PM CDT WED AUG 8 2012

TXZ136-082115-
SMITH-
311 PM CDT WED AUG 8 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 415 PM CDT...FOR THE FOLLOWING
COUNTY...

IN NORTHEAST TEXAS...
     SMITH...

INCLUDING THE FOLLOWING LOCATIONS...
     ARP...TROUP...TYLER AND WHITEHOUSE...

AT 307 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR TYLER...MOVING SOUTHEAST AT 5
MPH.

MOTHBALL SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.

20

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.